Feeling crazy on IVF meds

Feeling crazy on IVF meds

Joined: September 30th, 2011, 8:08 pm

January 22nd, 2012, 10:21 pm #1

Hi..I just was wondering if any of you ladies who have done IVF have felt extremely emotional while on meds. I have been very agitated, sad, snapping at my husband, then laughing hysterically!! I have also been getting these weird headaches that cause a shooting pain in my head in the evening. Also very itchy...like I want to rip my skin off!! Similar to when I'm pms'ing. Any similar experiences?? Is this normal?
Quote
Like
Share

Joined: December 17th, 2011, 6:32 am

January 22nd, 2012, 11:19 pm #2

I am with u on headache and making DH life as miserable as possible. The crazy hormono thing might be because of the stress, but I had the worse headaches at night in away that I would just crash in bed at 9pm. About the itching I have skin allergy to every thing on air, wool, etc so I can't comment in that.
Quote
Like
Share